# SDR AALA201902069005

- Difficulty date: February 5, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 67,879 hours, 25,673 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: SEAT 26 ABC EMERGENCY LIGHT IS DAMAGE. REMOVED AND REPLACED SEAT MOUNTED EMERGENCY LIGHT AT SEAT 26ABC; OPS CHECK IS GOOD IAW AMM 33-51-19.
